Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Number-theoretic transforms of prescribed length

Authors: R. Creutzburg and M. Tasche
Journal: Math. Comp. 47 (1986), 693-701
MSC: Primary 94A11; Secondary 11T21, 11Y16
MathSciNet review: 856713
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A new constructive method for finding all convenient moduli m for a number-theoretic transform with given length N and given primitive Nth root of unity modulo m is presented. This method is based on the prime factorization of cyclotomic polynomials with integer-valued argument or on the primitive divisors of integers. Many known results can be obtained as simple corollaries.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 94A11, 11T21, 11Y16

Retrieve articles in all journals with MSC: 94A11, 11T21, 11Y16

Additional Information

Keywords: Number-theoretic transform, primitive root of unity modulo m, primitive divisor, cyclotomic polynomial
Article copyright: © Copyright 1986 American Mathematical Society

American Mathematical Society